I took the last of my Seroquel on Thursday night and that was 400mg. I take 1,000mg a night. I get my Seroquel for free from a company and it is mailed to my doctor's office. It didn't come Friday.... So I had none to take Friday night. It is early Saturday morning and I am already starting to feel some effects. Body shaking, tremors, and I feel like i am floating. Oh, I really hope I can last till Monday that is if my meds are there then.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...